Continuous solutions to a viral infection model with general incidence rate, discrete state-dependent delay, CTL and antibody immune responses

Rezounenko Alexander: Continuous solutions to a viral infection model with general incidence rate, discrete state-dependent delay, CTL and antibody immune responses. (2016)

[thumbnail of ejqtde_spec_002_2016_079.pdf]
Preview
Teljes mű
ejqtde_spec_002_2016_079.pdf

Download (446kB) | Preview

Abstract

A virus dynamics model with intracellular state-dependent delay and a general nonlinear infection rate functional response is studied. We consider the case of merely continuous solutions which is adequate to the discontinuous change of parameters due to, for example, drug administration. The Lyapunov functionals technique is used to analyze stability of an interior infection equilibrium which describes the case of both CTL and antibody immune responses activated.

Item Type: Journal
Other title: Honoring the career of Tibor Krisztin on the occasion of his sixtieth birthday
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2016
Volume: 2
Number: 79
ISSN: 1417-3875
Number of Pages: 15
Language: English
DOI: 10.14232/ejqtde.2016.1.79
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 13-15. ; összefoglalás angol nyelven
Date Deposited: 2021. Nov. 11. 14:39
Last Modified: 2021. Nov. 12. 09:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/73746

Actions (login required)

View Item View Item